# SDR DALA2024110610693

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 85,517 hours, 14,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1817 DURING S/C FOUND EMERGENCY EXIT SIGNS LT @ 2R AND 4L DOOR INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK @ M739 AND M732 PER B767 AMM 33-51-07 OPS CK GOOD OK FOR SVC. (6673828)
